Translator Disclaimer
April 2017 On a generalized Šemrl’s theorem for weak 2-local derivations on B(H)
Juan Carlos Cabello, Antonio M. Peralta
Banach J. Math. Anal. 11(2): 382-397 (April 2017). DOI: 10.1215/17358787-0000009X

Abstract

We prove that, for every complex Hilbert space H, every weak 2-local derivation on B(H) or on K(H) is a linear derivation. We also establish that every weak 2-local derivation on an atomic von Neumann algebra or on a compact C-algebra is a linear derivation.

Citation

Download Citation

Juan Carlos Cabello. Antonio M. Peralta. "On a generalized Šemrl’s theorem for weak 2-local derivations on B(H)." Banach J. Math. Anal. 11 (2) 382 - 397, April 2017. https://doi.org/10.1215/17358787-0000009X

Information

Received: 16 December 2015; Accepted: 14 June 2016; Published: April 2017
First available in Project Euclid: 7 March 2017

zbMATH: 1372.46051
MathSciNet: MR3620128
Digital Object Identifier: 10.1215/17358787-0000009X

Subjects:
Primary: 46L57
Secondary: 46L05, 46L40, 46T20, 47B47, 47B49, 47L99

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • April 2017
Back to Top